Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 8, NWS Nashville, TN

February 24, 201111 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 24, 2011, 10:26 PM CST for 11 counties in Tennessee. It was in force for 79 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 10:26 PM CST (04:26 UTC)
Expired
Feb 24, 2011, 11:45 PM CST
In force
79 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Fentress County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 11:30 PM CSTTSTM WND DMG4 Ne Livingston, TNSTRUCTURAL DAMAGE REPORTED BY PUBLIC. NO OTHER DETAILS.
Feb 24, 11:34 PM CSTTSTM WND DMGMonterey, TNTREES DOWN ON HIGHWAY 70 AT SAND SPRINGS JUST WEST OF MONTEREY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 7:41 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 538 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
538 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS54 KOHX 250426
SVROHX
TNC027-049-087-111-133-137-141-159-165-169-189-250545-
/O.NEW.KOHX.SV.W.0008.110225T0426Z-110225T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...
  OVERTON COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...
  PICKETT COUNTY IN MIDDLE TENNESSEE...
  CLAY COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...
  EASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1145 PM CST

* AT 1020 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH. THESE SEVERE STORMS EXTENDED FROM PORTLAND TO
  SOUTH OF LEBANON...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...
  GORDONSVILLE...
  RED BOILING SPRINGS...
  GAINESBORO...
  COOKEVILLE...
  ALGOOD...
  LIVINGSTON...
  MONTEREY...
  JAMESTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3629 8479 3627 8487 3615 8490 3617 8503
      3611 8514 3611 8523 3598 8525 3604 8531
      3609 8549 3602 8564 3613 8581 3610 8586
      3612 8595 3609 8606 3596 8601 3597 8629
      3601 8634 3665 8633 3661 8478 3640 8465
TIME...MOT...LOC 0424Z 270DEG 64KT 3670 8620 3594 8622

$$

FORECASTER: BOYD
1 follow-up statement
619 
WWUS54 KOHX 250459
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CST THU FEB 24 2011

TNC111-159-165-169-189-250509-
/O.CAN.KOHX.SV.W.0008.000000T0000Z-110225T0545Z/
SMITH TN-TROUSDALE TN-MACON TN-SUMNER TN-WILSON TN-
1059 PM CST THU FEB 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON...EASTERN
SUMNER...MACON...TROUSDALE AND SMITH COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3640 8465 3633 8477 3629 8479 3627 8487
      3615 8490 3617 8503 3614 8513 3611 8514
      3611 8523 3598 8525 3604 8531 3609 8549
      3608 8555 3602 8564 3608 8569 3611 8579
      3663 8578 3661 8478
TIME...MOT...LOC 0459Z 270DEG 64KT 3669 8542 3593 8545

$$

TNC027-049-087-133-137-141-250545-
/O.CON.KOHX.SV.W.0008.000000T0000Z-110225T0545Z/
PUTNAM TN-JACKSON TN-OVERTON TN-FENTRESS TN-PICKETT TN-CLAY TN-
1059 PM CST THU FEB 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY...
PICKETT...FENTRESS...OVERTON...JACKSON AND PUTNAM COUNTIES UNTIL 1145
PM CST...

AT 1057 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF CELINA TO SPARTA...MOVING EAST AT 75
MPH.

LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...BYRDSTOWN...JAMESTOWN...MONTEREY AND ALLARDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3640 8465 3633 8477 3629 8479 3627 8487
      3615 8490 3617 8503 3614 8513 3611 8514
      3611 8523 3598 8525 3604 8531 3609 8549
      3608 8555 3602 8564 3608 8569 3611 8579
      3663 8578 3661 8478
TIME...MOT...LOC 0459Z 270DEG 64KT 3669 8542 3593 8545

$$

LAROSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 8:29 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Feb 24, 8:29 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
829 PM CST THU FEB 24 2011

.UPDATE...
LINE OF STRONG TO SEVERE TSTORMS CONTINUES TO PRECEDE COLD FRONT...
WHICH IS CURRENTLY NEARING THE MS RIVER. NUMEROUS WARNINGS CONTINUE
ACROSS WEST TN. THIS COLD FRONT...AND LINE OF STORMS WILL CONTINUE
EAST...PLOWING RIGHT ACROSS THE CWA THROUGH 07Z OR SO. TOR WATCH
REMAINS VALID THRU THAT TIME.

THE WEATHER WILL IMPROVE DRASTICALLY AFTER THE FRONT PASSES AS
DRIER AIR SETTLES IN. WILL ADJUST GRIDS TO REFLECT PASSING STORMS
AND INCOMING DRIER AIR LATER TONIGHT. MAY MAKE SMALL ADJUSTMENTS
TO TEMPS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 534 PM CST THU FEB 24 2011/

UPDATE...FOR 00Z TAFS.

AVIATION...
STRONG SFC LOW ACRS CENTRAL AR WILL MOVE RAPIDLY TO CENTRAL KY BY 06Z...
THEN OFF TO WV ARND 12Z. THIS WILL BRING A STRONG COLD FRONT ACRS
THE CWA AFTER MIDNIGHT...WHICH WILL BE PRECEDED BY A LINE OF TSTORMS.
THIS LINE WILL MOVE TO NEAR BNA 04-06Z THEN CSV 07-09Z. PASSING PCPN
WILL PRODUCE MVFR/IFR CEILINGS/VSBYS...WITH VSBYS GREATLY INCREASING
AFTER 12-14Z FROPA. CEILINGS HOWEVER WILL BE SLOW TO LIFT ON FRI.

PREV DISCUSSION... /ISSUED 352 PM CST THU FEB 24 2011/

DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...AN ACTIVE SVR WX EVENT LOOKS TO BE SET
UP ACROSS THE FORECAST AREA TONIGHT. WITH SEVERAL OF OUR W
COUNTIES UNDER A TOR WATCH THRU 04Z...AND EXPECTING THE CHANCE
OF ISO TORNADOES THRU THE ENTIRE NIGHT...HAVE MENTIONED THIS
THROUGHOUT THE FORECAST PERIOD TONIGHT. AS THE NIGHT PROGRESSES...
SOME TRIMMING OF THESE AREAS WILL BE POSSIBLE...AS THE STRONG SFC
COLD FRONT IS EXPECTED TO MOVE INTO W PORTIONS OF THE MID STATE BY
06Z...MOVE ACROSS THE NASHVILLE METROPOLITIAN AREA BY AROUND
09Z...AND BEGIN TO EXIT THE CUMBERLAND PLATEAU AREA BY 12Z FRI.

AHEAD OF THE FRONT...AIRMASS IS BECOMING INCREASINGLY UNSTABLE...
.ESPECIALLY ACROSS SW PORTIONS OF THE MID STATE...WHERE
INSTABILITY AND LIFTING MECHANISMS ARE MOST ENHANCED. EXPECT
THIS TREND TO CONTINUE ACROSS W PORTIONS OF MID STATE THRU AT
LEAST 04Z...MAINLY ALONG AND W OF A LINE FROM CLARKSVILLE TO
LAWRENCEBURG...AND THEN CONTINUE TO MOVE E. IMPRESSIVE LOW LEVEL
JET DYNAMICS WITH THIS POTENTIAL SVR WX EVENT ALSO...WITH 850
MB WIND FIELDS MODEL CONSENSUS SHOWING AN 80KT JET MAX ACROSS THE
NASHVILLE METRO AREA...WITH A 60KT-70KT JET MAX ACROSS E PORTIONS
OF THE MID STATE.

FOR ADDITIONAL INFORMATION...PLEASE SEE THE PREVIOUSLY ISSUED
2128Z MESOSCALE DISCUSSION FOR ADDITIONAL INFORMATION ABOUT
SHORT TERM IMPACTS OVER THE NEXT FEW HOURS.

AS STORM SYSTEM MOVES EWD OF THE MID STATE ON FRI...AND STRONG
RIDGING INFLUENCES BUILD ACROSS THE MID STATE FROM THE UPPER
MIDWEST...LOOK FOR A DECREASING CLOUDINESS TREND WITH A SLIGHT
CHANCE...CHANCE E PLATEAU...PER REMAINING RESIDUAL LOW LEVEL
MOISTURE BEHIND FRONTAL PASSAGE...OF LIGHT SHWRS FOR LOCATIONS
GENERALLY ALONG AND E OF I-65 THRU THE MORNING HOURS ON FRI.
EXPECT AFTERNOON HIGHS CLOSE TO GFS/NAM FORECASTED VALUES.

WITH MID TO HIGH LEVEL CLOUDINESS EXPECTED TO RETURN TO AT LEAST
N PORTIONS OF THE MID STATE BY 12Z...WILL GO WITH AN INCREASING
CLOUDINESS TREND ACROSS THESE AREAS AND SLIGHTLY RAISE LOWS FRI
NIGHT FROM MODEL GUIDANCE FORECAST NUMBERS.

EXPECT MID TO UPPER LEVEL CLOUDINESS TO MOVE INTO THE OHIO RIVER
VALLEY REGION DURING THE DAY ON SAT...WITH SLY WINDS DEVELOPING
ACROSS MUCH OF THE MID STATE...AS A STATIONARY FRONT IS EXPECTED
TO DEVELOP JUST N OF THE MID STATE BY 12Z SUN. AS FOR HIGH TEMPS
SAT AFTERNOON...WILL LOWER SLIGHTLY ACROSS N PORTIONS OF MID STATE
PER STILL SOME UNCERTAINTY WITH OVERALL CLOUDINESS ACROSS THIS
AREA.

ALSO BY 12Z SUN...OVERALL ATM MOISTURE IS EXPECTED TO INCREASE
ACROSS W PORTIONS OF MID STATE...WITH THE POSSIBILITY OF A SLIGHT
CHANCE OF SHWRS...DUE TO MARGINAL INSTABILITY/LIFT ACROSS THESE
LOCATIONS. THUS...WILL RAISE LOWS TEMPS ACROSS THESE LOCATIONS FOR
SAT NIGHT ALSO.

ANOTHER POSSIBLE POTENT STORM SYSTEM IS STILL FORECAST TO SWEEP
ACROSS THE MID STATE SUN AND MON...LIKELY BRINGING ANOTHER ROUND
OF HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL. AFTER THIS
NEXT STORM SYSTEM EXITS OUR REGION MON NIGHT...THE MID STATE SHOULD
EXPERIENCE DRY WEATHER...AS HIGH PRESSURE INFLUENCES BUILD ACROSS
THE AREA FOR THE REMAINDER OF THE FIRST PART OF NEXT WEEK.

HYDROLOGY...
AS OF 2 PM CST...HERE AT THE NWS OFFICE IN OLD HICKORY...WE HAD 1.76
INCHES OF RAINFALL. AS MENTIONED ABOVE...WILL CONTINUE WITH THE
FLASH FLOOD WATCH THRU 12Z. HAVE MADE JUST SOME SLIGHT ADJUSTMENTS
TO THE HPC QPF VALUES...ESPECIALLY ACROSS NW PORTIONS OF THE MID
STATE...WITH A SWATH OF ONE INCH TO ONE...STARTING FROM NEAR
WAYNESBORO TO PORTLAND...INCREASING TO ONE AND THREE QUARTERS OF
AN INCH IN LOCATIONS ACROSS THE LAND BETWEEN THE LAKES REGION OF
NW TN...THRU 06Z. EXPECT THE HEAVIEST RAINFALL ACROSS LOCATIONS
JUST W OF THE CUMBERLAND PLATEAU...AND W PORTIONS OF THE
CUMBERLAND PLATEAU... WHERE GENERALLY 0.60 INCH IS EXPECTED.
THESE ARE GENERAL VALUES ANTICIPATED...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE DUE TO PERIODS OF HEAVY RAINFALL IN SPECIFIC
LOCATIONS.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR TNZ005>011-022>031-
033-056-057-059.

&&

07
Hazardous weather outlook, Feb 24, 7:18 AM CST, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
718 AM CST THU FEB 24 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-251130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
718 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A FLOOD WATCH IS IN EFFECT FOR NORTHERN AND NORTHWEST MIDDLE
TENNESSEE UNTIL 600 AM FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL
MOVE ACROSS THE MID STATE TODAY AND TONIGHT. MOST AREAS CAN EXPECT
A TOTAL OF 1 TO 2 INCHES OF RAIN. AREAS TO THE NORTH AND WEST OF
NASHVILLE CAN EXPECT 2 TO 3 INCHES, WITH THE CLARKSVILLE AND DOVER
AREAS RECEIVING 3 TO 4 INCHES.

THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE
WESTERN HALF OF MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METRO
AREA, WITH A SLIGHT RISK ACROSS THE REMAINDER OF THE MID STATE TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A STRONG COLD FRONT IS FORECAST TO SWEEP ACROSS MIDDLE TENNESSEE
LATE SUNDAY NIGHT OR MONDAY MORNING, BRINGING THE POSSIBILITY OF
WIDESPREAD THUNDERSTORM ACTIVITY.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

ROSE

In the hours before

Local storm report, Feb 24, 10:05 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     LEWISBURG               34.87N 89.82W
02/24/2011                   DESOTO             MS   TRAINED SPOTTER

            LEWISBURG AND MATCH HATCHER TREES DOWN

&&

MRICHARD
Local storm report, Feb 24, 10:14 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     2 WNW FRANKLIN          36.74N 86.61W
02/24/2011                   SIMPSON            KY   AMATEUR RADIO

            POWER OUTAGES IN WESTERN WILLIAMSON COUNTY

0958 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
02/24/2011                   DAVIDSON           TN   LAW ENFORCEMENT

            TREE DOWN ON HOUSE ON PETWAY AVENUE IN EAST NASHVILLE

&&

MRICHARD
Local storm report, Feb 24, 10:15 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1015 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TORNADO          8 SE NASHVILLE          36.09N 86.68W
02/24/2011                   DAVIDSON           TN   PUBLIC

            PUBLIC REPORTED TORNADO NEAR HICKORY HOLLOW MALL AREA
            NEAR ANTIOCH.

&&

04
Local storm report, Feb 24, 10:20 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1020 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N 86.75W
02/24/2011                   DAVIDSON           TN   AMATEUR RADIO

            TREES DOWN NEAR EDMONSON AND MACMURRY AND NEAR HARDING

0958 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N 86.75W
02/24/2011                   DAVIDSON           TN   AMATEUR RADIO

            TREES DOWN NEAR EDMONSON AND MACMURRY AND NEAR HARDING

&&

MRICHARD
Local storm report, Feb 24, 10:23 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1023 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     10 E NASHVILLE          36.17N 86.61W
02/24/2011                   DAVIDSON           TN   AMATEUR RADIO

            4 INCH TREE DOWN AND ESTIMATED 65 MPH WINDS

&&

MRICHARD
Local storm report, Feb 24, 10:26 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
02/24/2011                   STEWART            TN   EMERGENCY MNGR

            NUMEROUS TREE DOWN AND POWER OUTAGES. WATER REPORTED OVER
            HIGHWAY 120.

&&

MRICHARD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:22 PM CSTTornado WarningOHXStewart24 min
Feb 24, 8:24 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart36 min
Feb 24, 8:30 PM CSTTornado WarningOHXPerry30 min
Feb 24, 8:30 PM CSTTornado WarningOHXBenton, Houston, Humphreys, Stewart30 min
Feb 24, 8:54 PM CSTTornado WarningOHXHickman36 min
Feb 24, 8:58 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more63 min
Feb 24, 9:00 PM CSTSevere Thunderstorm WarningOHXLewis, Wayne45 min
Feb 24, 9:00 PM CSTTornado WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery30 min
Feb 24, 9:12 PM CSTTornado WarningOHXDickson, Humphreys33 min
Feb 24, 9:20 PM CSTTornado WarningOHXMontgomery, Robertson, Sumner25 min
Feb 24, 9:26 PM CSTSevere Thunderstorm WarningOHXMaury, Williamson34 min
Feb 24, 9:30 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 3 more60 min
Feb 24, 9:34 PM CSTTornado WarningOHXCheatham, Davidson, Williamson26 min
Feb 24, 9:46 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson59 min
Feb 24, 9:58 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Wayne62 min
Feb 24, 10:02 PM CSTTornado Warning EmergencyOHXDavidson, Rutherford, Wilson28 min
Feb 24, 10:08 PM CSTTornado WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson37 min
Feb 24, 10:17 PM CSTTornado WarningOHXMacon, Sumner, Trousdale43 min
Feb 24, 10:27 PM CSTFlash Flood WarningOHXStewart3 hr
Feb 24, 10:36 PM CSTTornado WarningOHXClay, Jackson, Macon24 min
Feb 24, 10:37 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Maury, Rutherford23 min
Feb 24, 10:39 PM CSTTornado WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more36 min
Feb 24, 10:45 PM CSTSevere Thunderstorm WarningOHXDeKalb30 min
Feb 24, 11:03 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Warren42 min
Feb 24, 11:14 PM CSTSevere Thunderstorm WarningOHXDeKalb, White31 min
Feb 24, 11:31 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren44 min
Feb 24, 11:34 PM CSTSevere Thunderstorm WarningOHXCumberland41 min
Feb 24, 11:40 PM CSTSevere Thunderstorm WarningOHXWhite35 min
Feb 24, 11:40 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett, Putnam50 min
Feb 25, 12:07 AM CSTSevere Thunderstorm WarningOHXCumberland23 min
Feb 25, 1:25 AM CSTRiver Flood WarningOHXBedford6 days

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.